Alert archive / Wisconsin / Flash Flood Warnings in 2024
Flash Flood Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Jul 13, 2024, 4:19 PM CDT for Marathon County, Wisconsin. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2024, 4:19 PM CDT (21:19 UTC)
- Expired
- Jul 13, 2024, 7:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Marathon County, WI
The radar
The Green Bay radar (KGRB), 131 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:24 PM CDT | RAIN 3 | 1 Sw Marathon City, WI | |
| Jul 13, 4:50 PM CDT | FLASH FLOOD | 2 Se Wausau, WI | Multiple roads under water in the Wausau and Weston areas. Couple stalled vehicles in deeper water. |
| Jul 13, 5:46 PM CDT | FLOOD | 2.8 Se Wausau, WI | Corrects previous flood report from 2.8 SE Wausau. Standing water on roads, car stranded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
558
WGUS53 KGRB 132119
FFWGRB
WIC073-140015-
/O.NEW.KGRB.FF.W.0006.240713T2119Z-240714T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Green Bay WI
419 PM CDT Sat Jul 13 2024
The National Weather Service in Green Bay has issued a
* Flash Flood Warning for...
Central Marathon County in central Wisconsin...
* Until 715 PM CDT.
* At 419 PM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 1.5 and 2
inches of rain have fallen. Additional rainfall amounts up to 0.5
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wausau, Weston, Rib Mountain, Rothschild, Schofield, Marathon
City, Edgar, Evergreen, Rib Mountain State Park and Camp Phillips
Scout Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4495 8949 4484 8958 4489 9001 4506 8968
FLASH FLOOD...OBSERVED
$$
JLAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:13 PM CDT, 1 hour 6 minutes earlier. Its key messages:
- Isolated strong to severe storms into early this evening with greater risk of a round of strong to severe thunderstorms overnight tonight. Damaging winds are primary hazard. Smaller chance of storms on Sunday, then additional strong to severe storms on Monday as cold front crosses. Overall confidence on details for the rounds of storms is low to medium.
- Warmer and more humid conditions through Monday. Heat index values in the 90s are expected over central, east central and parts of far northeast WI Sunday into Monday. Heat indices could approach advisory criteria for a time in the afternoon across the southern CWA on Sunday. Thunderstorm development and clouds could also provide relief from the heat at times.
- Cooler and drier conditions expected mid-late next week.
Area forecast discussion, Jul 13, 3:13 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 313 PM CDT Sat Jul 13 2024 Forecast discussion for routine afternoon forecast issuance .KEY MESSAGES... - Isolated strong to severe storms into early this evening with greater risk of a round of strong to severe thunderstorms overnight tonight. Damaging winds are primary hazard. Smaller chance of storms on Sunday, then additional strong to severe storms on Monday as cold front crosses. Overall confidence on details for the rounds of storms is low to medium. - Warmer and more humid conditions through Monday. Heat index values in the 90s are expected over central, east central and parts of far northeast WI Sunday into Monday. Heat indices could approach advisory criteria for a time in the afternoon across the southern CWA on Sunday. Thunderstorm development and clouds could also provide relief from the heat at times. - Cooler and drier conditions expected mid-late next week. && .DISCUSSION... Issued at 312 PM CDT Sat Jul 13 2024 Short Term...Tonight and Sunday Main forecast concerns will once again revolve around severe weather potential for later this evening and overnight. Unfortunately, most CAMs seemed to mishandle the MCV over Minnesota as well as the concurrent line of elevated storms out over western Wisconsin. A variety of different potential scenarios will thus result in another low confidence forecast. Convective trends... An elevated line of storms continued to ride along a gradient of 850 mb moisture and mixed layer CAPE throughout the early afternoon, although dry air intrusion and slight capping kept it at bay as it moved east. What comes next is still up in the air. Decent instability (~1,500 J/kg CAPE) may be enough to generate some pulse storms later this afternoon, although coverage will likely be isolated given the absence of any surface features or triggers to focus convection. This being said, anything that does go up may have the potential to produce brief heavy downpours/microbursts as evidenced by inverted-V soundings and appreciable downdraft CAPE (~1,000 J/kg). Regardless, high convective temperatures and low-level capping will be negating factors for storm generation. Severe weather potential... CAMs still seem to be on different pages with how convection will pan out later this evening and overnight. Although confidence is increasing in the passage of an MCS overnight, still some concerns with how the latest suite of CAMs have struggled to initialize. The HRRR is definitely the most aggressive solution thus far, developing an organized squall line across central Minnesota late this evening before diving it down across the forecast area overnight. This scenario would likely result in a damaging wind threat, especially as a nocturnal LLJ builds in across northern Wisconsin at the base of an upper-level shortwave. Mid-level lapse rates and wet bulb zero heights would support hail as a secondary threat. Heavy rainfall will also be possible, although current thinking is that storm motion will be quick enough to limit widespread flooding concerns. Additionally, a brief spin-up cannot be ruled out with this type of storm mode. Fog/smoke... Depending on what time storms exit the area, some patchy fog will be possible across portions of central to north- central Wisconsin Sunday morning. Dewpoint depressions at or near zero combined with light winds and recent rain will create conditions favorable for ground fog. Will need to monitor for areas of potentially dense fog on Lake Michigan Sunday morning given water temperatures in the low to mid 60s and increasing dewpoints. The RAP and HRRR continue to show areas of elevated smoke across the upper Midwest through the weekend. As a plume of thicker smoke makes its way across the US/Canada border and spreads over Lake Superior Sunday night into Monday morning, visibility reductions and health concerns may come into play toward the end of the forecast period. Otherwise, will have to see whether or not thinner smoke coverage today will affect temperatures later this afternoon. Even a fluctuation of a degree or two might be enough of a hindrance to prevent us from reaching convective temperatures this afternoon and evening. Temperatures... Persistent southerly flow will advect in a true summer airmass as temperatures climb into the low 90s and a surge of low-level moisture brings dewpoints up into the low 70s. Sunday will likely be the warmest day with heat indices ranging from the mid to upper 90s. Suspect that we will stay just below heat advisory criteria given the effect of trailing cloud cover and precip, as well as short temporal span. This being said, the occasional 100 heat index reading would not be out of the question if temperatures/dewpoints trend higher than what we're currently seeing. Long Term...Sunday Night Through Saturday Rounds of strong to severe storms on Monday with heat and humidity breaking by Tuesday. Sunday night...Relative lull expected most of the night. May still be isolated to scattered storms early on over southern area as weaker shortwave shifts by mainly to the south. Late Sunday night another shortwave could bring small chance of storms into western cwa late. Ahead of the primary cold front, so a warm/muggy night is in store, especially for the Fox Valley to the lakeshore. Monday...Still shaping up to be potential severe weather day. The hot and humid airmass from the weekend will still be present, providing the instability before a cold front sweeps across the region in the afternoon. Bulk shear during this period will be sufficient, with values around 40 to 50 knots as strong shortwave works through which would support organized, relatively fast moving convection. Though some storms could occur early on, stronger risk for severe will be as the cold front arrives Monday afternoon. Potential for an organized and fast moving convective system is certainly there, but details still need to be sorted out. If this occurs, damaging wind gusts will once again be the primary convective threat. Rest of the forecast...Behind the active weather Monday, northwest flow returns. Temperatures will drop to below normal, with highs back in the 70s for the middle of the week. This forecast may still see occasional showers across the north as weak impulses cross far northern WI, but nothing as active as today through Monday is expected to be. && .AVIATION...for 18Z TAF Issuance Issued at 102 PM CDT Sat Jul 13 2024 Cloud cover gradually began to build in from the west through the early afternoon ahead of a line of elevated storms. Have thus opted to include a TEMPO group for RHI, but left CWA and AUW as VCTS. Gusty winds will be possible with any additional storms that develop this afternoon, although coverage will be isolated. Chances for showers and storms then increase later this afternoon and evening, especially across central and north-central Wisconsin, as a complex of storms arrives from the west/northwest. Forecast confidence remains low with this second system given the level of uncertainty that still exists regarding how convection will pan out. However, this system has the potential to be well- organized. Strong winds, hail, and heavy rain would be the main threats during this time. Flying conditions are expected to lower to MVFR toward the end of the TAF period, mainly across the western sites. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Goodin/JLA AVIATION.......Goodin
Hazardous weather outlook, Jul 13, 3:39 PM CDT, 40 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 339 PM CDT Sat Jul 13 2024 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142045- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 339 PM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Strong to severe storms are possible tonight, early this evening, then again overnight. Gusty winds, hail, and heavy rainfall will be the main threats, although a brief spin-up cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Very warm and humid weather is expected Sunday and Monday. Heat index values in the 90s are likely at times, with the hottest weather expected over central and east central Wisconsin on Sunday. Strong or severe storms are possible later Sunday and again on Monday, but timing and location are uncertain at this time. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report wind gusts, wind damage, hail, and flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-142045- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 339 PM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Strong to severe storms are possible tonight, mainly early and again overnight. Gusty winds, hail, and heavy rainfall will be the main threats, although a brief spin-up cannot be ruled out. Mariners are encouraged to seek safe harbor during storms. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There is a chance of thunderstorms at times from Sunday and again on Monday. Some of the storms could be strong to severe. Goodin/JLA
In the hours before
Special weather statement, Jul 13, 12:44 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1244 PM CDT Sat Jul 13 2024
WIZ005-010-018-019-131845-
Vilas WI-Langlade WI-Oneida WI-Lincoln WI-
1244 PM CDT Sat Jul 13 2024
...STRONG THUNDERSTORMS WILL IMPACT LINCOLN...VILAS...ONEIDA AND
NORTHWESTERN LANGLADE COUNTIES THROUGH 145 PM CDT...
At 1244 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Winchester to 6 miles east of Willow
Reservoir to near New Wood Wildlife Area. Movement was east at 30
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rhinelander, Eagle River, Merrill, Tomahawk, Newbold, Harrison,
Boulder Junction, Woodboro, Parrish, and Dutch Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4616 8919 4573 8914 4512 8940 4512 9004
4520 9005 4572 8981 4629 8990
TIME...MOT...LOC 1744Z 269DEG 27KT 4623 8980 4573 8972 4525 8994
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JLASpecial weather statement, Jul 13, 1:43 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Green Bay WI
143 PM CDT Sat Jul 13 2024
WIZ010-011-018-019-030-031-131930-
Shawano WI-Langlade WI-Marathon WI-Oneida WI-Forest WI-Lincoln WI-
143 PM CDT Sat Jul 13 2024
...STRONG THUNDERSTORMS WILL IMPACT LINCOLN...SOUTHWESTERN FOREST...
MARATHON...EASTERN ONEIDA...LANGLADE AND WESTERN SHAWANO COUNTIES
THROUGH 230 PM CDT...
At 143 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 7 miles east of Rhinelander
to 9 miles northwest of Rib Mountain. Movement was southeast at 20
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Wausau, Rib Mountain, Parrish, and Dutch Corners around 150 PM
CDT.
Weston around 205 PM CDT.
Other locations impacted by these storms include Gagen, Ackley
Wildlife Area, Kelly Lynn Bog Natural Area, Polar, Otter Springs
Recreation Area, Birnamwood, Bavaria, Deerbrook, Otter Lake
Campground, and Hogarty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4504 9020 4512 9020 4512 9005 4529 9005
4581 8947 4561 8867 4468 8933 4468 8937
4503 9030
TIME...MOT...LOC 1843Z 296DEG 18KT 4566 8927 4497 8985
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MPCSpecial weather statement, Jul 13, 2:28 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Green Bay WI
228 PM CDT Sat Jul 13 2024
WIZ018-030-132015-
Marathon WI-Lincoln WI-
228 PM CDT Sat Jul 13 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LINCOLN AND NORTHERN
MARATHON COUNTIES THROUGH 315 PM CDT...
At 227 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 14 miles east of Dorchester, or 16 miles southeast of
Medford, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southern Lincoln
and northern Marathon Counties, including the following locations...
Glandon, Edgar, Dudley, Little Chicago, Hamburg, Poniatowski,
Nutterville, Otis, Athens, and Rib Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4512 9020 4512 9005 4517 9004 4536 8942
4512 8942 4512 8939 4500 8938 4485 9019
TIME...MOT...LOC 1927Z 256DEG 28KT 4503 9004
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MPCSpecial weather statement, Jul 13, 3:13 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Green Bay WI
313 PM CDT Sat Jul 13 2024
WIZ011-013-021-132100-
Northern Oconto County WI-Forest WI-Northern Marinette County WI-
313 PM CDT Sat Jul 13 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FOREST...MARINETTE
AND NORTHERN OCONTO COUNTIES THROUGH 400 PM CDT...
At 312 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodlawn, or 12 miles southeast of Crandon, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Carter around 320 PM CDT.
McCaslin Mountain Natural Area around 340 PM CDT.
Other locations impacted by this storm include Townsend, Mcclintock
County Park, Wabeno, Blackwell, Bear Lake Campground, Silver Cliff,
Deer Mountain Natural Area, Crooked Lake, and Lakewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4548 8825 4537 8830 4523 8836 4535 8868
4538 8868 4538 8876 4542 8887 4555 8877
TIME...MOT...LOC 2012Z 289DEG 20KT 4545 8872
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MPCLocal storm report, Jul 13, 3:22 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
322 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Hail 3 W Poniatowski 44.96N 90.04W
07/13/2024 M2.00 Inch Marathon WI Public
&&Special weather statement, Jul 13, 3:27 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Green Bay WI
327 PM CDT Sat Jul 13 2024
WIZ018>021-030-031-132130-
Shawano WI-Langlade WI-Northern Oconto County WI-Marathon WI-
Menominee WI-Lincoln WI-
327 PM CDT Sat Jul 13 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LINCOLN...
MARATHON...NORTHWESTERN MENOMINEE...NORTHERN OCONTO...LANGLADE AND
WESTERN SHAWANO COUNTIES THROUGH 430 PM CDT...
At 327 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Carter to 6 miles west
of Mosinee. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wausau, Antigo, Weston, Rib Mountain, Mosinee, Bevent, Wittenberg,
Mountain, White Lake, and Pearson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4493 9020 4541 8893 4538 8892 4538 8869
4526 8831 4524 8831 4468 8944
TIME...MOT...LOC 2027Z 281DEG 19KT 4535 8871 4481 8982
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MPCThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:49 AM CDT | Special Weather Statement | GRB | Lincoln | 56 min |
| Jul 13, 12:44 PM CDT | Special Weather Statement | GRB | Lincoln, Oneida, Vilas | 61 min |
| Jul 13, 1:43 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marathon, Oneida | 47 min |
| Jul 13, 2:28 PM CDT | Special Weather Statement | GRB | Marathon | 47 min |
| Jul 13, 2:38 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 52 min |
| Jul 13, 3:13 PM CDT | Special Weather Statement | GRB | Forest | 47 min |
| Jul 13, 3:27 PM CDT | Special Weather Statement | GRB | Langlade, Marathon | 63 min |
| Jul 13, 4:01 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Shawano | 44 min |
| Jul 13, 4:05 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 55 min |
| Jul 13, 4:47 PM CDT | Special Weather Statement | GRB | Menominee | 28 min |
| Jul 13, 4:52 PM CDT | Areal Flood Advisory | GRB | Langlade, Marathon, Menominee, Shawano | 3 hr |
| Jul 13, 4:53 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 42 min |
| Jul 13, 5:00 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 60 min |
| Jul 13, 5:29 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 43 min |
| Jul 13, 5:50 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano | 40 min |
| Jul 13, 5:51 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 39 min |
| Jul 13, 6:00 PM CDT | Special Marine Warning | GRB | 66 min | |
| Jul 13, 6:08 PM CDT | Tornado Warning | GRB | Portage | 37 min |
| Jul 13, 6:26 PM CDT | Special Weather Statement | GRB | Waupaca, Waushara | 34 min |
| Jul 13, 6:28 PM CDT | Special Weather Statement | GRB | Brown | 47 min |
| Jul 13, 6:53 PM CDT | Special Weather Statement | GRB | Waupaca, Waushara, Winnebago | 37 min |
Nearby
Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.